# SDR ASAA1058405

- Difficulty date: October 18, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 15,887 hours, 4,995 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FAIL" IS DISPLAYED ON ACTIVE AND STANDBY WINDOWS OF HF1 RADIO.  CONFIRMED FAULT HF1 "FAIL" MESSAGE IN ACTIVE AND STANDBY ON BOTH CAPT'S AND F/O'S RADIO FREQ WINDOWS.  PERFORMED BITE TEST ON HF1 TRANCEIVER.  NO FAULTS FOUND.  NO HISTORY LAST 30 DAYS.  "FAIL" MESSAGE CLEARED.  INTERMITTENT FAULT REF FIM TASK 23 11 00 810 801.
